# SDR GUUA05200602

- Difficulty date: May 20, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N261AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120141
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 12041126001
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9310 FPO/FLL AFTER TAKEOFF LANDING GEAR UP LT MAIN GEAR B LOOP RED LIGHT REMAINS ILLUMINATED.  REPLACED LT MAIN GEAR UPLOCK PROXIMITY SWITCH. OPERATIONAL CHECK NORMAL.
